MathSciNet Relay Station
MathSciNet bibliographic data
MR242165 (39 #3499) 57.01
Kirby, Robion C. Stable homeomorphisms and the annulus conjecture. Ann. of Math. (2) 89 1969 575–582.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement